Jump to content

Search the Community

Showing results for tags 'derelaization'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been taking different antidepressiants for a decade, wellbutrine and lamotrigine for 5 years and I have tried some antipsyhotics, but has started to refuse them, because I have seen that they weren't helpful. I am withdrawing from these drugs. I have been about 1 year off, however I stopped taking wellbutrine some months earlier. I didn't quit cold turkey, however it could be more slowly... The reasons for my questioning is the fact that everyone who is withdrawing, is confused: "Is it a symptom or not?" 1. It's hard to make decisions for me and it is so sick... If I am thinking about one banal decision, it seems an option A will be right. But lately I start thinking again, I doubt about this decision. I become tired of thinking over and over again and I implement an option A. But when this is already done and there is no way back, my feelings become more and more unbearable (panic, fear, disappointment...) and then my thinking become twisted: "Was an option A the right one? Was an option B better? Did I make a decision to quickly... This form of (not) making decision is literally generic for me, when I have to decide everything. My question: is this a symptom of WD or not? Has anyone experienced something similar? And if it is symptom, is this depersonalization or derealization? Both? Or is it just anxiety? 2. I realized that before my "treatment" I had, understandably, some feeling of being a person, but during the treatment I was feeling like I am someone else. Now, when I am withdrawing, I don't know who am I... In the past I was sure about some aspect of my life, like they are important for me. But now... I am confused about everything... The personal opinions or positions are not the key there, but the feelings are. Has anyone experiences something similar? And which symptom is that? DP/DR again? 3. How to act in terms of making decision. If we know about DP/DR and also that these meds are shrinking the brain (cognitive decline) how smart is to create decisions like changing a place for living or taking a new job. Sometimes I think that, objectively, am not enough reliable, so it's time to wait... On the other hand I think that not making decision will make my negative feelings more intense: I will feel more am more vulnerable and confused and also dehumanized... What to do? 4. I've read that a lot of you don't or didn't sleep well. Personally I don't know yet. I wake up by myself not by alarm, I don't drink caffeine and my sleeping last long enough. On the other hand, I have a feeling of having enough sleep. I often want to sleep more, but I can't anymore. My explanation is that during withdrawing you simple can not sleep well because of stress, just because stress is something permanent for persons who are withdrawing. Sometimes stress is stronger, sometimes weaker. But it is present simple all the time. Does this explanation makes any sense? 5. And another thing . We know that perceptions connected with traumatic events are rising anxiety. And for someone who is withdrawing this is present in a higher degree. But there are two reasons for it. First one is that because of lack of receptors for serotonin and dopamine, the nervous subsystem for calming down is injured. And another cause is that REM sleeping in suppressed by antidepressants and we know that this phase is important for cutting of the traumatic memories. I know it's hard for answer, but is there any idea which cause is more important? Has anyone who is withdrawing simple cut off some traumatic aspects of his life, like changing a traumatic job, where he was employed during taking antidepressants? Was his stress, a common WD symptom, then reduced? I know that there is not clear cut example. But is there any usable story? 6. What about brain scan? I know that it doesn't show a lot, but what if brain damage is more serious as we think? Are there any known examples of serious brain damage that happened to people who had been taking these drug? We don't know the whole mechanism of these drugs, after all... 7. Sorry, because I haven't find answers by myself. But for me it's hard to focus, my short term memory is very ***** up, my concentration is poor, and I simple can't read: I read and everything fade and I become tired... Hard to explain. But again. Do you think this was caused by drugs or not?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy